Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 46, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 16, 2013, 11:33 PM CDT for Cedar County, Dade County, Missouri. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 11:33 PM CDT (04:33 UTC)
- Expired
- Jun 17, 2013, 5:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, MO, Dade County, MO
The radar
The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 1:30 AM CDT | FLASH FLOOD | Lockwood, MO | FLOODING REPORTED IN LOCKWOOD OVERNIGHT AT 12TH AND 17TH STREETS. ROAD WAS IMPASSABLE BUT WATER HAS NOW RECEEDED. FLOODING WAS ALSO REPORTED LAST NIGHT ONE MILE WEST OF RTE 97 AND HWY A. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 117 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2465 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
628
WGUS53 KSGF 170433
FFWSGF
MOC039-057-171000-
/O.NEW.KSGF.FF.W.0046.130617T0433Z-130617T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1133 PM CDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
DADE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 AM CDT.
* AT 1128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS HAVE PRODUCED TWO INCHES OF RAIN OVER
EASTERN CEDAR COUNTY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER DADE AND WESTERN CEDAR COUNTY MOVING SLOWLY AND
TRACKING OVER THE SAME AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3729 9408 3764 9408 3790 9406 3789 9382
3783 9381 3783 9363 3775 9363 3774 9362
3728 9363
$$
RUNNELS1 follow-up statement
125
WGUS73 KSGF 170959
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 AM CDT MON JUN 17 2013
MOC039-057-171002-
/O.EXP.KSGF.FF.W.0046.000000T0000Z-130617T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-DADE MO-
459 AM CDT MON JUN 17 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR CEDAR AND
DADE COUNTIES...
CALLS TO COUNTY DISPATCH OFFICES INDICATE NO SERIOUS ONGOING
PROBLEMS RELATED TO FLOODING. MINOR FLOODING WAS REPORTED EARLIER ON
HIGHWAYS A AND Z IN THE AREA SOUTH OF LOCKWOOD JUST AFTER HEAVY
RAINFALL OCCURRED EARLIER TONIGHT. BE ALERT FOR POSSIBLE RESIDUAL
FLOODING.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3729 9408 3764 9408 3790 9406 3789 9382
3783 9381 3783 9363 3775 9363 3774 9362
3728 9363
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:41 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 16, 6:41 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 641 PM CDT SUN JUN 16 2013 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 346 PM CDT SUN JUN 16 2013 UNSETTLED WEATHER PATTERN CONTINUES FOR THE REGION. THE AIRMASS REMAINS WARM...MOIST AND UNSTABLE. WHAT WE ARE MISSING SO FAR TODAY IS A STRONG ENOUGH FORCING MECHANISM. A WEAK SHEAR AXIS ALOFT ACROSS SOUTHERN MISSOURI HAS HELPED TO TRIGGER CONVECTION IN AREAS ALONG/NEAR THE MO/ARK STATE LINE. OTHERWISE...THERE IS WEAK RIDGING IN THE MID LEVELS AHEAD OF STALLED MCV TURNED SHEAR AXIS ACROSS CENTRAL KANSAS. WILL CONTINUE TO SEE ISOLATED TO WIDELY SCATTERED CONVECTION JUST ABOUT ANYWHERE ACROSS THE SOUTHEAST HALF OF THE OUTLOOK AREA HEADING INTO THIS EVENING WITH TEMPERATURES REMAINING WELL INTO THE 80S. THE FORECAST FOR TONIGHT AND MONDAY REMAINS MESSY. LOSS OF DAYTIME HEATING WILL RESULT IN A GRADUAL END OF CONVECTION ACROSS THE AREA. ATTENTION WILL THEN TURN TO NEBRASKA AND NORTHWEST KANSAS WHERE THUNDERSTORMS WILL EVENTUALLY CONGEAL INTO A LINEAR... FORWARD PROPAGATING CONVECTIVE SYSTEM. SHORT RANGE MODEL REPRESENTATION OF SYSTEM MOTION VECTORS (BOTH REGULAR AND FORWARD PROPAGATING VECTORS) INDICATE A SOUTHEASTWARD MOVEMENT TO THIS SYSTEM AFTER MIDNIGHT TONIGHT. HAVE INCREASE POPS FROM NORTHWEST TO SOUTHEAST ACCORDINGLY OVERNIGHT HEADING INTO MONDAY DAYBREAK. THIS LINE OF STORMS WILL LIKELY NOT BE MOVING ALL THAT FAST TO THE SOUTHEAST...SO WE WILL HAVE SOME TIME TO MONITOR AND ALTER RAIN CHANCES AS NEEDED. THIS LINE WILL POSE A LIMITED WIND RISK...AS IT STRENGTH WILL BE DECREASING WITH TIME. THE FORECAST FOR MONDAY GREATLY DEPENDS ON HOW CONVECTION IN THE PLAINS BEHAVES TONIGHT. IF THE CONVECTIVE SYSTEM IS MOVING SOUTHEAST INTO THE REGION AS CURRENTLY EXPECTED...RAIN AND STORMS SHOULD CONTINUE TO OVERSPREAD THE REGION MONDAY MORNING. CHANCES FOR SEVERE STORMS ARE CONDITIONAL ON BEING ABLE TO DESTABILIZE. WILL CONTINUE A LIMITED RISK OF SEVERE WINDS DUE THE POTENTIAL FOR STRONG WIND GUSTS. IF THE CONVECTIVE SYSTEM TO OUR NORTHWEST TONIGHT AVOIDS THE AREA...GREATER DESTABILIZATION WILL BE POSSIBLE. MONITORING MESOSCALE TRENDS WILL BE IMPORTANT. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 346 PM CDT SUN JUN 16 2013 12Z SUITE OF OF MODEL GUIDANCE IN AGREEMENT IN HAVING THE EFFECTIVE BOUNDARY/COLD FRONT SAG JUST TO THE SOUTH/SOUTHWEST OF THE AREA MONDAY NIGHT. THE BOUNDARY DOES REMAIN CLOSE ENOUGH TO KEEP SOME SLIGHT CHANCES FOR RAIN MONDAY NIGHT THROUGH TUESDAY NIGHT...THOUGH THE MAJORITY OF ANY ACTIVITY SHOULD REMAIN SOUTH OF THE REGION. AS THE UPPER LEVEL PATTERN AMPLIFIES DURING THE MIDWEEK TIME FRAME...THIS BOUNDARY WILL LIFT BACK TO THE NORTH AND PROVIDE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE WEDNESDAY/THURSDAY TIME FRAME. FROM FRIDAY INTO NEXT WEEKEND...THE MEDIUM RANGE MODEL GUIDANCE INDICATES THE UPPER LEVEL RIDGE BUILDING INTO THE AREA. INCREASING MID LEVEL HEIGHTS AND 850MB TEMPS WARMING INTO THE LOWER 20S CORRELATE WELL TO HIGHS GETTING INTO THE LOWER AND EVEN MIDDLE 90S. HEAT INDEX VALUES WILL ALSO HOVER AROUND THE 100 DEGREE MARK. SUBSIDENCE FROM THE BUILDING HIGH ALOFT WILL LIKELY PUT A LID ON CONVECTION AND HAVE KEPT THE FORECAST DRY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 633 PM CDT SUN JUN 16 2013 REINSERTED VCTS THIS EVENING AT THE KSGF SITE BASED UPON RECENT RADAR TRENDS. WESTWARD MOVING OUTFLOW BOUNDARY TO INTERACT WITH THESE CELLS SHORTLY LIKELY LEADING TO A BRIEF PERIOD OF INTENSIFICATION FOLLOWED BY DISSIPATION. ATTENTION THEN TURNS TO CLUSTER OF STORMS FORMING IN WESTERN NEBRASKA. DESPITE CONVECTION FIRING SOMEWHAT FARTHER EAST AND NORTH...MODELS TRENDS SUGGEST BULK OF CONVECTION TO TAKE A SOUTHERLY TRACK WHICH SUGGESTS ALL BUT KJLN TO REMAIN DRY THROUGH 12Z WITH OUTFLOW BASED TSRA LIKELY MONDAY MORNING. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...GAGAN LONG TERM...GAGAN AVIATION...RUNNELS
Hazardous weather outlook, Jun 16, 10:07 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1007 PM CDT SUN JUN 16 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1007 PM CDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE LATE EVENING OVER THE MISSOURI OZARKS PREDOMINANTLY EAST OF HIGHWAY 65. A FEW OF THESE STORMS WILL BECOME STRONG TO SEVERE RESULTING IN A ELEVATED THREAT FOR HAIL TO THE SIZE OF QUARTERS AND AN ELEVATED THREAT FOR UP TO 60 MPH WINDS. OVERALL THE RISK FOR FLOODING WILL BE LIMITED DUE TO THE COVERAGE OF THE STORMS...THOUGH THE STORMS THAT DO FORM WILL MOVE VERY SLOWLY LEADING TO LOCALIZED HEAVY AMOUNTS OF RAIN. ANOTHER CLUSTER OF THUNDERSTORMS OVER WESTERN KANSAS THIS EVENING WILL MOVE SOUTHEAST AND APPROACH SOUTHEAST KANSAS LATE TONIGHT. THESE STORMS WILL PRODUCE HEAVY DOWNPOURS THAT WILL RESULT IN AN ELEVATED THREAT OF FLOODING ALONG WITH STRONG WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE THUNDERSTORMS OVER SOUTHEAST KANSAS AT DAYBREAK MONDAY WILL PUSH INTO WESTERN MISSOURI DURING THE MORNING HOURS AND OVER THE REMAINDER OF THE MISSOURI OZARKS DURING THE DAY MONDAY. THE MAIN RISK FROM THESE STORMS WILL BE HEAVY RAINFALL AND FLOODING. THERE IS A CONDITIONAL RISK FOR LOCALIZED DAMAGING WIND GUSTS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY INTO THURSDAY. THERE IS A LIMITED RISK OF EXCESSIVE HEAT FROM FRIDAY INTO THE WEEKEND AND A VERY WARM AND HUMID AIRMASS BUILDS OVER THE AREA. HEAT INDEX VALUES WILL BE AROUND 100 DEGREES EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) RUNNELS
In the hours before
Local storm report, Jun 16, 10:09 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM FLASH FLOOD CONWAY 37.50N 92.82W
06/16/2013 LACLEDE MO EMERGENCY MNGR
SEVERAL LOW WATER CROSSINGS ON SECONDARY ROADS FLOODED
INCLUDING AT BRUSH CREEK. AMETHIST ROAD IS ALSO REPORTED
FLOODED.
&&
SRUNNELSLocal storm report, Jun 16, 10:15 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1015 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM FLASH FLOOD BUFFALO 37.64N 93.09W
06/16/2013 DALLAS MO LAW ENFORCEMENT
SHERIFF OFFICE REPORTS NUMEROUS ROADS FLOODED IN THE CITY
OF BUFFALO
&&
LDOOLEYLocal storm report, Jun 16, 10:52 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
06/16/2013 GREENE MO EMERGENCY MNGR
PORTIONS OF LONE PINE IMPASSABLE...INCLUDING JUST SOUTH
OF BATTLEFIELD AND AT REPUBLIC ROAD. WATER WAS REPORTED
TO BE ONE FOOT DEEP INTO BUSINESSES AT LONE PINE AND
REPUBLIC ROAD.
&&
SRUNNELSSpecial weather statement, Jun 16, 10:59 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT SUN JUN 16 2013
MOZ078-079-170430-
CEDAR MO-POLK MO-
1059 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CEDAR AND WEST
CENTRAL POLK COUNTIES UNTIL 1130 PM CDT...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DUNNEGAN...OR 11 MILES WEST OF BOLIVAR...
MOVING WEST AT 5 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3779 9344 3756 9347 3757 9371 3758 9371
3758 9380 3779 9379
TIME...MOT...LOC 0359Z 090DEG 2KT 3767 9360
WISELocal storm report, Jun 16, 11:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM FLASH FLOOD BOLIVAR 37.61N 93.41W
06/16/2013 POLK MO LAW ENFORCEMENT
SEVERAL ROADS HAVE A FOOT AND A HALF OF RUNNING WATER IN
THE CITY.
&&
LDOOLEYLocal storm report, Jun 16, 11:27 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1127 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM FLASH FLOOD 8 E BUFFALO 37.64N 92.95W
06/16/2013 DALLAS MO LAW ENFORCEMENT
FLOODING REPORTED ON P HIGHWAY
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:00 PM CDT | Special Weather Statement | SGF | Pulaski | 30 min |
| Jun 16, 7:20 PM CDT | Special Weather Statement | SGF | Ozark | 40 min |
| Jun 16, 7:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 48 min |
| Jun 16, 8:06 PM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 16, 8:23 PM CDT | Special Weather Statement | SGF | Laclede | 37 min |
| Jun 16, 8:29 PM CDT | Areal Flood Advisory | SGF | Maries, Phelps, Pulaski | 6 hr |
| Jun 16, 8:33 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 42 min |
| Jun 16, 8:36 PM CDT | Special Weather Statement | SGF | Greene | 24 min |
| Jun 16, 8:45 PM CDT | Special Weather Statement | SGF | Phelps | 45 min |
| Jun 16, 8:54 PM CDT | Special Weather Statement | SGF | Stone | 51 min |
| Jun 16, 9:05 PM CDT | Areal Flood Advisory | SGF | Dallas, Laclede | 5 hr |
| Jun 16, 9:18 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| Jun 16, 9:26 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 5 hr |
| Jun 16, 9:42 PM CDT | Flash Flood Warning | SGF | Dallas, Laclede | 6 hr |
| Jun 16, 10:11 PM CDT | Flash Flood Warning | SGF | Camden | 6 hr |
| Jun 16, 10:48 PM CDT | Flash Flood Warning | SGF | Polk | 5 hr |
| Jun 16, 10:59 PM CDT | Special Weather Statement | SGF | Polk | 31 min |
| Jun 16, 11:16 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 44 min |
| Jun 17, 12:04 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Jun 17, 1:51 AM CDT | Areal Flood Advisory | SGF | Christian, Greene | 8 hr |
| Jun 17, 3:28 AM CDT | Areal Flood Advisory | SGF | Barry, Lawrence | 6 hr |
| Jun 17, 10:34 AM CDT | Areal Flood Advisory | SGF | Barry, Barton, Dade, Jasper, Lawrence, Newton and 1 more | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.